Alert archive / Virginia / Tornado Warnings in 2022
Tornado Warning 33, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Jul 31, 2022, 8:29 PM EDT for Mecklenburg County, Virginia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2022, 8:29 PM EDT (00:29 UTC)
- Expired
- Jul 31, 2022, 9:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Mecklenburg County, VA
The radar
The Raleigh/Durham radar (KRAX), 109 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 8:45 PM EDT | TSTM WND DMG | 1 Ne Finchley, VA | TREES DOWNED AND BLOCKING ROAD ON EASTBOUND SIDE JUST OFF US-58 AT INTERSECTION OF WILKERSON RD AND PURYEARS STORE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 490 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
631
WFUS51 KAKQ 010029
TORAKQ
VAC117-010100-
/O.NEW.KAKQ.TO.W.0033.220801T0029Z-220801T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
829 PM EDT Sun Jul 31 2022
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Southwestern Mecklenburg County in south central Virginia...
* Until 900 PM EDT.
* At 829 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Clarksville, or 11 miles east of Virgilina, moving
east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Boydton around 900 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Nelson, Richardson, Buffalo Junction, John H Kerr Dam, Finchley,
Eppes Fork and John H Kerr Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3668 7864 3664 7858 3664 7856 3668 7863
3670 7863 3667 7827 3654 7831 3654 7869
TIME...MOT...LOC 0029Z 284DEG 14KT 3660 7858
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Rogers3 follow-up statements
611
WWUS51 KAKQ 010041
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
841 PM EDT Sun Jul 31 2022
VAC117-010100-
/O.CON.KAKQ.TO.W.0033.000000T0000Z-220801T0100Z/
Mecklenburg VA-
841 PM EDT Sun Jul 31 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHWESTERN MECKLENBURG COUNTY...
At 840 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Clarksville, or 14 miles southeast of Redoak, moving
east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Boydton around 900 PM EDT.
Other locations impacted by this tornadic thunderstorm include John H
Kerr Dam, Finchley, Eppes Fork, John H Kerr Reservoir and Richardson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3662 7858 3666 7854 3667 7827 3654 7831
3654 7859
TIME...MOT...LOC 0040Z 284DEG 14KT 3659 7851
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Rogers201
WWUS51 KAKQ 010051
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
851 PM EDT Sun Jul 31 2022
VAC117-010100-
/O.CON.KAKQ.TO.W.0033.000000T0000Z-220801T0100Z/
Mecklenburg VA-
851 PM EDT Sun Jul 31 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTH
CENTRAL MECKLENBURG COUNTY...
At 851 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Clarksville, or 14 miles south of Chase City, moving
east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Mecklenburg County, including the following
locations... John H Kerr Dam, Eppes Fork, John H Kerr Reservoir and
Richardson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3654 7851 3660 7851 3665 7848 3665 7828
3654 7831
TIME...MOT...LOC 0051Z 282DEG 16KT 3658 7847
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Rogers143
WWUS51 KAKQ 010057
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
857 PM EDT Sun Jul 31 2022
VAC117-010106-
/O.EXP.KAKQ.TO.W.0033.000000T0000Z-220801T0100Z/
Mecklenburg VA-
857 PM EDT Sun Jul 31 2022
...THE TORNADO WARNING FOR SOUTH CENTRAL MECKLENBURG COUNTY WILL
EXPIRE AT 900 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3654 7851 3660 7851 3665 7848 3665 7828
3654 7831
TIME...MOT...LOC 0056Z 284DEG 14KT 3658 7846
$$
RogersWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Jul 31, 8:10 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 31, 8:10 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 810 PM EDT Sun Jul 31 2022 .SYNOPSIS... Low pressure tracks across the area tonight. Unsettled weather continues on Monday and Tuesday with a warmup expected by mid to late week. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... As of 800 PM EDT Sunday... Earlier batch of showers and storms have mostly moved offshore early this evening. Another shortwave is approaching from the west with additional showers and a few thunderstorms near the VA NC border where some instability remains. The quasi-stationary front is analyzed along the I-64 corridor after finally moving northward in the wake of the afternoon showers/storms. Mesoanalysis shows a few hundred J/KG of MLCAPE advecting northward this evening so will keep a slight chance of thunder in the grids tonight. PW values also remain anomalously high at 2-2.5" so localized areas of heavy rainfall will continue to be possible this evening and tonight. Low temperatures tonight fall in the the upper 60s and low 70s inland with low to mid 70s near the water. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... As of 330 PM EDT Sunday... A weak shortwave pushes through Mon allowing for isolated to widely scattered afternoon and evening showers and storms to form off the lee trough and move E with time. Storm coverage will be highest over S/SE portions of the FA and lowest over the ern shore (where it will likely remain dry...especially in MD). Showers/storms quickly end by 8-10 PM Monday evening. Given recent rainfall from today/tonight, WPC has the entire area under a marginal risk for excessive rainfall Mon. A slight chance for afternoon/evening storms exists Tues as well as a weak cold front approaches from the NW, but confidence in this is low as the low-level flow becomes more westerly. Will continue w/ slight chc PoPs across most of the area Tue aftn-evening. Highs in the mid 80s NW to the lower 90s SE Mon and lower to mid 90s Tues. Lows in the 70-77F range Mon night and mid-upper 60s NW to the lower to mid 70s SE Tues night. Despite the passage of the weak cold front, the flow quickly turns back to the SW (w/ a local sea breeze component near the coast). There is a 15-30% chc of an aftn/evening tstm across SE VA/NE NC on Wed. Highs mainly in the upper 80s-lower 90s. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... As of 330 PM EDT Sunday... Hot and humid weather is expected on Thursday and Friday as we will be under the influence of strong upper ridging centered near Bermuda with low-level SW flow. The 12z/31 GFS (and ECMWF to a lesser extent) try to break down the ridge a bit over the ern CONUS by Saturday (with one strong anticyclone over the ern Rockies/Plains and the Bermuda ridge retreating a bit to the east). At the surface, a cold front will try to approach the area, but will likely wash out near or just north of us (as is typical for early August). There are hints that the upper ridge builds back over the srn Mid-Atlantic by early next week. As for sensible wx, expect no more than isolated aftn/evening tstms on Thu, with perhaps a bit more in the way of tstm coverage on Fri/Sat. However, it is still uncertain whether the ridge breaks down like the deterministic models have been showing. Once again, in the absence of any stronger shortwaves/better forcing, will maintain highs at or just above blended guidance. Have no higher than slight chc PoPs on Thu, and have maintained slight to low-end chc PoPs for isolated to widely scattered aftn/evening tstms on Fri/Sat. Highs will generally be in the 90-95F range on Thu/Fri, with slightly lower forecast highs on the Ern Shore. Thu/Fri will likely be the hottest days, and heat indices may approach Heat Advisory criteria, particularly across Hampton Roads, where dew points will be highest. Lows mainly in the low- mid 70s through the period. Have forecast highs mainly in the upper 80s-around 90F on Sat/Sun. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 800 PM EDT Sunday... First batch of showers and storms have moved offshore as another area of showers with some embedded thunder moves in from the west. VFR observations at the main terminals early this evening except RIC which is reporting MVFR CIGs. Expect conditions to deteriorate with time this evening as the second shortwave trough aloft moves across the area. MVFR to IFR CIGs are expected at RIC, SBY, and PHF with low-end MVFR CIGs at ORF late tonight. Some locally reduced VSBYs are possible with the heavier showers tonight but expect the more widespread fog formation to be in the Piedmont (west of the TAF sites). Winds will be highly dependent on the location of the front, which has finally made some northward progress this evening. Terminals to the north of the front will continue to see SE winds ~5 kt while areas south of the boundary see SSW winds 5-10 kt. SW winds 5-10 kt are expected everywhere after sunrise Monday. Scattered showers and storms will again be possible Mon afternoon and evening but with lower coverage. Flight restrictions are possible with these storms. There is a low chance for showers/storms Tues through Thurs. && .MARINE... As of 355 PM EDT Sunday... Late this aftn, a frontal boundary was laying near the VA/NC border, while sfc high pressure was centered well off the nrn Mid Atlc coast. Winds were SSE 5-15 kt over the waters, while waves were 1-2 ft and seas ~2 ft. That boundary will lift back north across the area as a warm front this evening into Mon morning, with weak low pressure moving W to E along it. Winds will veer back to the SSW 5-15 kt late tonight. SW flow then persists into Tue morning, as a weak quasi-stationary frontal boundary is expected to be draped along the northern waters or perhaps just north the area. Sub-SCA conditions persist through midweek, even though a few weak fronts will drop towards the area, likely washing out before reaching the area. Persistent SW flow will allow seas to build to 2-3 ft (waves 1-2 ft), with occasional SE swell 6- 8 seconds. Low Rip Risk over area beaches again Mon and Tue. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...ERI NEAR TERM...RHR SHORT TERM...ERI/RMM LONG TERM...ERI/MAM AVIATION...ERI/RHR MARINE...MAM/TMG
Hazardous weather outlook, Jul 31, 3:45 PM EDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 345 PM EDT Sun Jul 31 2022 MDZ021>025-VAZ048-062-064-069-075>078-081>086-089-090-099-100- 509>525-011945- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Goochland-Caroline-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Prince George-Charles City-New Kent- Gloucester-Middlesex-Mathews-Surry-James City-Accomack-Northampton- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 345 PM EDT Sun Jul 31 2022 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This evening and tonight. Showers and isolated thunderstorms are possible this afternoon through tonight. Locally heavy rainfall will be possible, mainly in areas west of the Chesapeake Bay. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>014-030>032-VAZ060-061-065>068-079-080-087-088-092-011945- Northampton-Hertford-Gates-Bertie-Chowan-Perquimans-Prince Edward- Cumberland-Mecklenburg-Lunenburg-Nottoway-Amelia-Brunswick-Dinwiddie- Greensville-Sussex-Southampton- 345 PM EDT Sun Jul 31 2022 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This evening and tonight. Showers and a few thunderstorms remain possible through early tonight. Heavy rainfall and localized flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ015>017-102-VAZ093-095>098-011945- Pasquotank-Camden-Western Currituck-Eastern Currituck-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- 345 PM EDT Sun Jul 31 2022 This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...This evening and tonight. Showers and isolated thunderstorms are possible this afternoon through tonight. Locally heavy rainfall will be possible, mainly in areas away from the coast. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 31, 2:50 PM EDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Wakefield VA
250 PM EDT Sun Jul 31 2022
NCZ012-VAZ065-079-087-311930-
Northampton NC-Mecklenburg VA-Brunswick VA-Greensville VA-
250 PM EDT Sun Jul 31 2022
...Strong thunderstorms will impact portions of western Northampton,
Greensville, southeastern Mecklenburg and southern Brunswick Counties
and the City of Emporia through 330 PM EDT...
At 249 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Ebony to 7 miles southwest of
Littleton to 14 miles northwest of Dortches. Movement was east at 35
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Locations impacted include...
Roanoke Rapids, Emporia, Lawrenceville, Garysburg, Brodnax, Purdy,
Dahlia, Brunswick, Gaston, Seaboard, Radium, Barley, Gasburg,
Claresville, Ebony, Jackson, Beechwood, Gum Forks, Bufford Crossroads
and Lanes Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3688 7761 3669 7747 3667 7750 3665 7744
3654 7736 3625 7732 3624 7738 3632 7744
3631 7750 3631 7757 3634 7758 3638 7755
3641 7755 3645 7763 3648 7765 3648 7775
3651 7790 3654 7790 3654 7820 3662 7825
TIME...MOT...LOC 1849Z 248DEG 31KT 3658 7815 3634 7799 3620 7797
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RogersSpecial weather statement, Jul 31, 5:35 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Wakefield VA
535 PM EDT Sun Jul 31 2022
VAZ093-095>098-523>525-312215-
Hampton/Poquoson VA-Isle of Wight VA-Norfolk/Portsmouth VA-
Newport News VA-Suffolk VA-York VA-Virginia Beach VA-Chesapeake VA-
535 PM EDT Sun Jul 31 2022
...Strong thunderstorms will impact portions of east central Isle of
Wight, and southeastern York Counties, the City of Poquoson, the City
of Norfolk, the City of Chesapeake, the City of Portsmouth, the
northeastern City of Suffolk, the City of Virginia Beach, the City of
Hampton and the southern City of Newport News through 615 PM EDT...
At 534 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Isle Of Wight to near Northwest. Movement
was northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and locally heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding of ditches and poor
drainage areas is possible.
Locations impacted include...
Virginia Beach, Newport News, Hampton, Smithfield, Langley AFB, Ocean
View, Kempsville, Virginia Wesleyan University, Hampton University,
Old Dominion University, Christopher Newport University, Downtown
Norfolk, Regent University, Great Bridge, Deep Creek, Downtown
Portsmouth, Churchland, Norfolk State University, Norfolk and
Chesapeake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3655 7607 3655 7619 3687 7675 3714 7643
3715 7642 3714 7641 3720 7636 3714 7625
3707 7623 3700 7625 3697 7621 3695 7610
3697 7601 3695 7595 3677 7591 3665 7585
TIME...MOT...LOC 2134Z 232DEG 21KT 3686 7663 3660 7616
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
RogersSpecial weather statement, Jul 31, 7:49 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wakefield VA
749 PM EDT Sun Jul 31 2022
VAZ065-010030-
Mecklenburg VA-
749 PM EDT Sun Jul 31 2022
...A strong thunderstorm will impact portions of western Mecklenburg
County through 830 PM EDT...
At 748 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hitesburg, or 8 miles east of South Boston, moving east at 25 mph.
HAZARD...Winds to 30 to 40 mph. Rainfall 1 to 2 inches.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Locally heavy rainfall may result in
minor flooding of poor drainage and low lying areas.
This strong thunderstorm will be near...
Buffalo Springs around 805 PM EDT.
Clarksville around 815 PM EDT.
Chase City and Boydton around 830 PM EDT.
Other locations impacted by this storm include Rogers Corner, Buffalo
Junction, John H Kerr Dam, Finchley, John H Kerr Reservoir, Skipwith,
Wightman and Spanish Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3658 7872 3659 7872 3664 7871 3667 7870
3668 7870 3668 7869 3669 7865 3664 7858
3664 7856 3670 7865 3679 7857 3683 7830
3656 7829 3657 7873
TIME...MOT...LOC 2348Z 265DEG 23KT 3667 7878
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ALBThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:46 PM EDT | Areal Flood Advisory | AKQ | Mecklenburg | 41 min |
| Jul 31, 9:23 PM EDT | Flash Flood Warning | AKQ | Mecklenburg | 2 hr |
| Aug 1, 3:27 PM EDT | Special Marine Warning | AKQ | 48 min | |
| Aug 1, 3:29 PM EDT | Special Weather Statement | AKQ | Surry, City of Hampton, City of Newport News, City of Poquoson | 46 min |
| Aug 1, 4:09 PM EDT | Special Marine Warning | AKQ | 51 min | |
| Aug 1, 4:17 PM EDT | Special Weather Statement | AKQ | Isle of Wight, City of Hampton, City of Norfolk, City of Portsmouth | 58 min |
| Aug 1, 4:24 PM EDT | Severe Thunderstorm Warning | AKQ | City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Virginia Beach | 51 min |
| Aug 1, 4:35 PM EDT | Special Marine Warning | AKQ | 40 min | |
| Aug 1, 4:51 PM EDT | Special Marine Warning | AKQ | 54 min | |
| Aug 1, 4:51 PM EDT | Severe Thunderstorm Warning | AKQ | City of Norfolk, City of Virginia Beach | 24 min |
| Aug 1, 5:15 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 60 min |
| Aug 1, 5:18 PM EDT | Special Marine Warning | AKQ | 117 min | |
| Aug 1, 5:26 PM EDT | Areal Flood Advisory | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach | 2 hr |
| Aug 1, 5:47 PM EDT | Special Marine Warning | AKQ | 58 min |
Nearby
Tornado Warnings in Virginia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.